# SDR AXSA194WA02/23/11

- Difficulty date: February 23, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N194WA
- Make and model: Beech B-99
- Aircraft serial: U64
- Aircraft time: 40,252 hours, 54,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 2353
- Condition: Burned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEW - WHILE LANDING AT LEW ON A 2 MILE FINAL, PILOT SELECTED A NOTCH OF FLAPS AND STARTED TO SMELL ELECTRICAL SMOKE.  THE CABIN FILLED WITH SMOKE.  PILOT SHUT BATTERY AND GENERATORS OFF.  AIRCRAFT HAD THREE GREEN LIGHTS WHEN GEAR WAS EXTENDED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED A BAD LANDING GEAR MOTOR.  MOTOR WAS REPLACED AND TESTED PER AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RETURNED TO SERVICE.
